# SDR MASA2019113012163

- Difficulty date: November 30, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 39,934 hours, 31,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN 1 BULB INOP.	PLACED ON MEL.
